Abbildungen in arithmetische Quotienten hermitesch symmetrischer Räume

  • Wilfried Schmid
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 412)


Symmetric Space Hermitian Symmetric Space Algebraic Manifold Arithmetic Quotient Dann Gilt 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Baily, W.L. und A. Borel: Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math. 84 (1966), 442–528.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Borel, A.: Introduction aux Groupes Arithmétiques. Paris, Hermann 1969.zbMATHGoogle Scholar
  3. [3]
    Borel, A.: Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem. J. Diff. Geom. 6 (1972), 543–560.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Griffiths, P.: Periods of integrals on algebraic manifolds I, II. Amer. J. Math. 90 (1968), 568–626 und 805–865.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Griffiths, P.: Periods of integrals on algebraic manifolds III. Publ. Math. I.H.E.S. 38 (1970), 125–180.CrossRefzbMATHGoogle Scholar
  6. [6]
    Griffiths, P.: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970), 228–296.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Kiernan, P.: On the compactifications of arithmetic quotients of symmetric spaces. Bull. Amer. Math. Soc. 80 (1974), 109–110.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Kiernan, P. und S. Kobayashi: Satake compactification and extension of holomorphic mappings. Inventiones Math. 16 (1972), 237–248.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Koranyi, A. und J. Wolf: Realization of hermitian symmetric spaces as generalized half planes. Ann. Math. 81 (1965), 265–288.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Piatetski-Schapiro, I.I.: Géométrie des Domaines Classiques et Théorie des Fonctions Automorphes. Paris, Dunod 1966. Eine überarbeitete englische Übersetzung erschien bei Gordon and Breach, New York, 1969.Google Scholar
  11. [11]
    Schmid, W.: Variation of Hodge structure: the singularities of the period mapping. Inventiones Math. 22 (1973), 211–319.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Wilfried Schmid

There are no affiliations available

Personalised recommendations